# SDR SWAA2021010539249

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 75,070 hours, 44,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TACK LIGHTING NEAR SEAT 1C IS LIFTING FROM THE FLOOR.  RESECURED FLOOR TRACK LIGHTING, PER SIP.
